# SDR UIEA2017070101081

- Difficulty date: July 31, 2017
- Submitted: August 4, 2017
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 85,453 hours, 18,001 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Bracket
- Part number: 22423017
- Condition: Worn
- Location: Lt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE LT CORE COWL ATTACH 5TH HAT FROM LOWER FOUND WORN. MOST AFT FRAME ATTACH WORN HAT (5TH FROM LOWER) REMOVED AND REPLACED AS PER SRM 51-40-02 REV 104.
